Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 16, Number 1

All articles in this issue are freely accessible.

Notes on a theorem on convolutions
J. N. Whiteley.
Proc. Amer. Math. Soc. 16 (1965), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171103
A convolution equation on a compact interval
P. E. Greenwood.
Proc. Amer. Math. Soc. 16 (1965), 8-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171164
Note on positive linear operators
Garrett Birkhoff.
Proc. Amer. Math. Soc. 16 (1965), 14-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172097
A note on “The comparability graph of a tree”
E. S. Wolk.
Proc. Amer. Math. Soc. 16 (1965), 17-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172274
On a factorisation of free monoids
M. P. Schützenberger.
Proc. Amer. Math. Soc. 16 (1965), 21-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170971
An extension of the Taylor summability transform
J. P. King.
Proc. Amer. Math. Soc. 16 (1965), 25-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170144
On the measure-theoretic character of an invariant mean
R. G. Douglas.
Proc. Amer. Math. Soc. 16 (1965), 30-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169983
On subspaces of the space $(m)$
J. Copping.
Proc. Amer. Math. Soc. 16 (1965), 37-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174902
On universal functions
Hartley Rogers.
Proc. Amer. Math. Soc. 16 (1965), 39-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171705
On ergodic measure-preserving transformations defined on an infinite measure space
Arshag B. Hajian.
Proc. Amer. Math. Soc. 16 (1965), 45-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169987
On closed ideals of analytic functions
T. P. Srinivasan and Ju-kwei Wang.
Proc. Amer. Math. Soc. 16 (1965), 49-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170223
On commutators of operators on Hilbert space
Carl Pearcy.
Proc. Amer. Math. Soc. 16 (1965), 53-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170213
On crossings of arbitrary curves by certain Gaussian processes
M. R. Leadbetter.
Proc. Amer. Math. Soc. 16 (1965), 60-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170382
A uniqueness theorem for entire functions
Richard F. DeMar.
Proc. Amer. Math. Soc. 16 (1965), 69-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171919
Some inequalities for polynomials and their zeros
Zalman Rubinstein.
Proc. Amer. Math. Soc. 16 (1965), 72-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171901
A new proof of a conjecture of Schild
E. Gray and A. Schild.
Proc. Amer. Math. Soc. 16 (1965), 76-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171910
Continuity and location of zeros of linear combinations of polynomials
Mishael Zedek.
Proc. Amer. Math. Soc. 16 (1965), 78-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171902
Zeros of exponential sums
D. G. Dickson.
Proc. Amer. Math. Soc. 16 (1965), 84-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171903
On the geometry of streamlines in hydromagnetic fluid flows when the magnetic field is along a fixed direction
E. R. Suryanarayan.
Proc. Amer. Math. Soc. 16 (1965), 90-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171488
On nowhere differentiable functions being a convolution of continuous functions
Witold Bogdanowicz.
Proc. Amer. Math. Soc. 16 (1965), 97-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171133
Uniqueness theorems for periodic functions
N. J. Fine and H. S. Wilf.
Proc. Amer. Math. Soc. 16 (1965), 109-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174934
Certain finite nonprojective geometries without the axiom of parallels
Mason Henderson.
Proc. Amer. Math. Soc. 16 (1965), 115-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172162
On the second cohomology group of a Kaehler manifold of positive curvature
R. L. Bishop and S. I. Goldberg.
Proc. Amer. Math. Soc. 16 (1965), 119-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172221
Algebraic aspects of prolongations
H. H. Johnson.
Proc. Amer. Math. Soc. 16 (1965), 123-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178098
Some embedding theorems
Kenneth D. Magill.
Proc. Amer. Math. Soc. 16 (1965), 126-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175085
Tame arcs on disks
Joseph Martin.
Proc. Amer. Math. Soc. 16 (1965), 131-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175103
Special $n$-manifolds with boundary
P. H. Doyle and J. G. Hocking.
Proc. Amer. Math. Soc. 16 (1965), 133-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175102
Parallel vector fields
Curtis M. Fulton.
Proc. Amer. Math. Soc. 16 (1965), 136-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172215
Parallelizability and flat manifolds
John A. Thorpe.
Proc. Amer. Math. Soc. 16 (1965), 138-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171242
Conjugacy in nilpotent groups
Norman Blackburn.
Proc. Amer. Math. Soc. 16 (1965), 143-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172925
Some remarks on the Diophantine equation $x^{3}+y^{3}+z^{3}=x+y+z$
Hugh Maxwell Edgar.
Proc. Amer. Math. Soc. 16 (1965), 148-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170859
Distance to the nearest integer and algebraic independence of certain real numbers
Aviezri S. Fraenkel.
Proc. Amer. Math. Soc. 16 (1965), 154-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170860
A direct proof of two theorems on two-line partitions
Culbreth Sudler.
Proc. Amer. Math. Soc. 16 (1965), 161-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175798
Multiple transitivity of primitive permutation groups
L. A. Machtinger.
Proc. Amer. Math. Soc. 16 (1965), 168-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170934
An even simpler proof of Opial’s inequality
C. L. Mallows.
Proc. Amer. Math. Soc. 16 (1965), 173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170989
On an inequality of Opial, Beesack and Levinson
R. N. Pederson.
Proc. Amer. Math. Soc. 16 (1965), 174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170990